In this paper we consider an approximate controllability problem for linear parabolic equations with rapidly oscillating coefficients in a periodically perforated domain. The holes are
Mots-clés : linear parabolic equation, approximate controlability, homogenization
@article{COCV_2001__6__21_0, author = {Donato, Patrizia and Nabil, A{\"\i}ssam}, title = {Approximate controllability of linear parabolic equations in perforated domains}, journal = {ESAIM: Control, Optimisation and Calculus of Variations}, pages = {21--38}, publisher = {EDP-Sciences}, volume = {6}, year = {2001}, mrnumber = {1804496}, zbl = {0964.35015}, language = {en}, url = {https://www.numdam.org/item/COCV_2001__6__21_0/} }
TY - JOUR AU - Donato, Patrizia AU - Nabil, Aïssam TI - Approximate controllability of linear parabolic equations in perforated domains JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2001 SP - 21 EP - 38 VL - 6 PB - EDP-Sciences UR - https://www.numdam.org/item/COCV_2001__6__21_0/ LA - en ID - COCV_2001__6__21_0 ER -
%0 Journal Article %A Donato, Patrizia %A Nabil, Aïssam %T Approximate controllability of linear parabolic equations in perforated domains %J ESAIM: Control, Optimisation and Calculus of Variations %D 2001 %P 21-38 %V 6 %I EDP-Sciences %U https://www.numdam.org/item/COCV_2001__6__21_0/ %G en %F COCV_2001__6__21_0
Donato, Patrizia; Nabil, Aïssam. Approximate controllability of linear parabolic equations in perforated domains. ESAIM: Control, Optimisation and Calculus of Variations, Tome 6 (2001), pp. 21-38. https://www.numdam.org/item/COCV_2001__6__21_0/
[1] Homogénéisation dans des ouverts à frontière fortement oscillante. Thèse à l'Université de Nice (1978).
and ,[2] Exact internal controllability in perforated domains. J. Math. Pures Appl. 319 (1989) 185-213. | Zbl
and ,[3] An introduction to Homogenization. Oxford University Press (1999). | MR | Zbl
and ,[4] Homogenization in open sets with holes. J. Math. Anal. Appl. 319 (1979) 509-607. | Zbl
and ,[5] Analyse Mathématique et Calcul Numérique pour les Sciences et Techniques. Masson, Tome 3, Paris (1985). | Zbl
and ,[6] Sulla convergenza di alcune successioni di integrali del tipo dell'area. Rend. Mat. 4 (1975) 277-294. | Zbl
,[7] Su un tipo di convergenza variazionale. Atti. Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (8) 58 (1975) 842-850. | Zbl
and ,[8] Homogénéisation et contrôlabilité approchée de l'équation de la chaleur dans des domaines perforés. C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 789-794. | Zbl
and ,[9] Homogenization and correctors for heat equation in perforated domains. Ricerche di Matematica (to appear). | MR | Zbl
and ,[10] Contrôlabilité approchée de l'équation de la chaleur semilinéaire. C. R. Acad. Sci. Paris Sér. I Math. 314 (1992) 807-812. | Zbl
, and ,[11] Approximate controllability for the semilinear heat equation. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31-61. | Zbl
, and ,[12] Remarques sur la contrôlabilité approchée, in Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos, octubre 1990. Grupo de Análisis Matemático Aplicado de la University of Málaga, Spain (1991) 77-87. | Zbl
,[13] Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118-139. | Zbl
and ,[14] Approximate controllability for linear parabolic equations with rapidly oscillating coefficients. Control Cybernet. 23 (1994) 1-8. | Zbl
,